# SDR REXA2022082800706

- Difficulty date: August 24, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 30,251 hours, 20,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00512306
- Condition: Inoperative
- Location: Unknown
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXTERIOR EMERGENCY LIGHT INOP REMOVED AND REPLACED EXTERIOR EMERGENCY LIGHT BULB IAW CRJ900 AMM 33-51-15. OPS CHECK GOOD IAW JC LINE 900. OK FOR SERVICE. PN ON/OFF: 8GH005123-06, NSN.
